Zur Theorie der adjungirten Substitutionen

Gustav Rados

Mathematische Annalen (1897)

  • Volume: 48, page 417-424
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rados, Gustav. "Zur Theorie der adjungirten Substitutionen." Mathematische Annalen 48 (1897): 417-424. <http://eudml.org/doc/157825>.

author = {Rados, Gustav},
journal = {Mathematische Annalen},
pages = {417-424},
title = {Zur Theorie der adjungirten Substitutionen},
url = {http://eudml.org/doc/157825},
volume = {48},
year = {1897},

AU - Rados, Gustav
TI - Zur Theorie der adjungirten Substitutionen
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 417
EP - 424
UR - http://eudml.org/doc/157825
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.